U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

Can taking synthroid (thyroxine) have side effects occasionally like tremors and sweating?

1 doctor answer1 doctor weighed in
Dr. Robert Killian
General Practice 28 years experience
Too much Thyroid?: Hi taking too much thyroid medication can lead to all kinds of problems, including sweating and heart palpitations and rapid heart beat. If you are experiencing these symptoms it is time for a visit to your physician and a blood test to measure your TSH levels at the very least.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.